# SDR CA021028008

- Difficulty date: October 27, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Grumav G21
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED ENGINE RUNNING ROUGH ON LAST FLIGHT. PROCEEDED TO DO PERFORMANCE RUNS ON GROUND AND FOUND ENGINE WOULD NOT DEVELOP POWER. MAINTENANCE PULLED OIL SCREENS AND FOUND SEVERE METAL CONTAMINATION IN SUMP. CAUSE UNKNOWN AT THIS POINT.
